Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1995 / Article

Open Access

Volume 1 |Article ID 168563 | https://doi.org/10.1155/S1024123X95000093

J.-T. Lim, "On adaptive control of mobile slotted aloha networks", Mathematical Problems in Engineering, vol. 1, Article ID 168563, 5 pages, 1995. https://doi.org/10.1155/S1024123X95000093

On adaptive control of mobile slotted aloha networks

Received15 Oct 1994

Abstract

An adaptive control scheme for mobile slotted ALOHA is presented and the effect of capture on the adaptive control scheme is investigated. It is shown that with the proper choice of adaptation parameters the adaptive control scheme can be made independent of the effect of capture.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads216
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.